# SDR USAA001492

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, STATION 695, STUB FRAME ATTACH AT STRINGER 16R.  INSTALLED REPAIR ANGLE PER SRM 51-10-1.  (M)
